Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the cohomology of exact sequences of compact groups


Author: Sufian Y. Husseini
Journal: Trans. Amer. Math. Soc. 103 (1962), 1-29
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0133395-8
MathSciNet review: 0133395
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Sur l'homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. Math. 74 (1952), 273-342. MR 0064056 (16:219b)
  • [2] R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964-1029. MR 0105694 (21:4430)
  • [3] W. Browder, The cohomology of covering spaces of H-spaces, Bull. Amer. Math. Soc. 65 (1959), 140-141. MR 0111024 (22:1891)
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956, pp. 254-256. MR 0077480 (17:1040e)
  • [5] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124. MR 0024908 (9:567a)
  • [6] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [7] J. Milnor, Construction of universal bundles. II, Ann. of Math. 63 (1956), 430-436. MR 0077932 (17:1120a)
  • [8] J. Milnor and J. Moore, On the structure of Hopf-algebras, mimeographed notes, Princeton University, 1959.
  • [9] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955, pp. 188-189. MR 0073104 (17:383b)
  • [10] H. Samelson, Topology of Lie groups, Bull. Amer. Math. Soc. 58 (1952), 2-37. MR 0045129 (13:533b)
  • [11] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1953, pp. 88-93.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0133395-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society